# SDR ASAA2025080459878

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 69,271 hours, 20,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 ABC SIDEWALL EMERGENCY EXIT LIGHT ROW INOP. GROUNDED - YES. REMOVED & REPLACED OVERWING EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-00. OPS CHK GOOD.
